Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Cyst injection taken, bleeding, dark purple spot, not raised. Treatment options?

I got a cyst injection yesterday and it bled quite a lot more than when I usually get them and then I woke up this morning and there is a dark purplish spot at the injection site... it s quite small and isn t very raised but i can feel a small small amount of pain when I push it. What is it and how can I make it heal quickly?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
i have gone through your query.

When you take the injection,the needle penetrates through your skin to the deeper tissues,whie pentrating a smaller blood vessles get hurt by it which causes little bleeding. After some time the blood undergoes clotting which gives purple to greenish appearance at the site of injection.This is normal and happens in every individual.And minute trauma causes tenderness at the injection site.

so its all normal. Don't worry it goes of by itself as time passes,it can take 2-3 days also.

hope you find this helpful.

Answered: Thu, 3 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor